Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 946435, 5 pages
http://dx.doi.org/10.1155/2013/946435
Research Article

Boundedness of Oscillatory Integrals with Variable Calderón-Zygmund Kernel on Weighted Morrey Spaces

1School of Mathematical Sciences, Huaibei Normal University, Huaibei, Anhui 235000, China
2School of Science, Tianjin Chengjian University, Tianjin 300384, China

Received 17 August 2013; Accepted 11 October 2013

Academic Editor: Yoshihiro Sawano

Copyright © 2013 Yali Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yali Pan, Changwen Li, and Xinsong Wang, “Boundedness of Oscillatory Integrals with Variable Calderón-Zygmund Kernel on Weighted Morrey Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 946435, 5 pages, 2013. https://doi.org/10.1155/2013/946435.